# SDR UALA2010071202477

- Difficulty date: July 11, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 40,606 hours, 15,840 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1184
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY 11WL INOPERATIVE.  REMOVED AND REPLACED EPSU IAW MM, OPS CHECKED GOOD IAW MM.
